# SDR AALA20130614012

- Difficulty date: June 14, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N505AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49799
- Aircraft time: 68,696 hours, 35,926 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: HG280D80
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 CENTRAL AIR DATA COMPUTER, ALTITUDE ALERT & AUTO PILOT FAILED AFTER TAKE OFF.  EMERGENCY DECLARED FLIGHT RETURNED MCO LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE. REPLACED NR 2 CENTRAL AIR DATA COMPUTER SYSTEM.  GROUND CHECKED NORMAL OPERATION.
